# SDR CA010829012

- Difficulty date: August 16, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 32,813 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 8200 · Water Injection System
- Part: Servo
- Condition: Seized
- Location: Water Meth Pump
- Component: Water Meth Pump, A702AC
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING TAKEOFF THE CREW OBSERVED THAT NR 1 ENGINE WAS NOT DEVELOPING "WET" POWER.  THE TAKEOFF WAS REJECTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND THE SHUTOFF VALVE UNSERVICEABLE.  THE MOTOR WAS REPLACED AND THE SYSTEM CHECKED SERVICEABLE.
